Bipolar Support Forums To Share and Support One Another

Treating Mixed Mode dysphoria

Talk about meds, side effects, and the 'med-go-round'.

by siju » Sat Aug 26, 2017 7:57 pm

Hi,

How do you deal with Bipolar Mixed state dysphoria?
Extreme irritableness, anxiety, torturing libido.
What are possible medication that can help

thanks

Sij
siju
 
Posts: 2
Joined: Wed Aug 23, 2017 7:15 pm

by AvantGarde » Sat Aug 26, 2017 10:21 pm

Hi Suj, welcome.

This is definitely something to bring to your pdoc's (psychiatrist) attention. They are the meds experts.

What we can tell you is that in acute mania, lithium or valproex usually do the trick, or a second generation antipsychotic,or both. For anxiety there are a myriad of meds possible.

Good luck.
Genetically evolved chicken at your service &
Shawn's part-time mind disrupter


Image
User avatar
AvantGarde
Site Admin
 
Posts: 4848
Joined: Mon Jun 20, 2016 7:01 am

by MochaAdmin » Sun Aug 27, 2017 12:59 am

As AG said, it's something you should bring to your pdoc's attention asap.

We're sure no professionals, but from experience usually mood stabilizers and antipsychotics are first line meds. But again, that's something you would need to consult with a Pdoc about.

Mixed states are the most dangerous of all episodes and when we are at the highest risk of suicide so if this is what is going on with you, get help asap.
Not a Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.
~Martin Luther King Jr.~
User avatar
MochaAdmin
Site Admin
 
Posts: 179
Joined: Mon Aug 21, 2017 1:17 pm
Location: North Coast

by Jemane » Sun Aug 27, 2017 1:21 am

Agree you should speak to your pdoc asap.
Mixed states are dangerous. I've been there before, it's horrible, feel your pain.
You need the correct meds and only your pdoc can help you there.
You never know how strong you are until being strong is the only choice you have.
Jemane
 
Posts: 955
Joined: Sun Jun 05, 2016 2:25 am

by siju » Sun Aug 27, 2017 6:20 am

Thanks for your replies :)

I am unable to contact the p-doc due to Onam holidays.

https://en.wikipedia.org/wiki/Onam

I was on these prescribed medicines

Sertraline 150mg 1-0-0
Clonazepam 0.5mg 100
Lithium 400mg Sustained Release 1-0-1
Nortryptlyne 20mg 1-0-1
Sodium Valporate/Valporicacid 300mg 0-0-1
Mirtazepine 45mg 0-0-1
Flunarizine 10mg 0-0-1
Lurasidone 40mg 0-0-1

That was not able to keep me well.
So currently I added

Risperidone 2mg 0-0-1

It feels like getting hit on the head :-(

Thanks

Sij
siju
 
Posts: 2
Joined: Wed Aug 23, 2017 7:15 pm

by Spm24 » Sun Aug 27, 2017 6:55 am

siju,

Sometimes SSRI's can cause mania in certain people. It did for me. So I know that I can not take them. Plus your on quite a few AP meds. When your pdoc is back you need to discuss your meds with them. In the meantime time you might want to do some research on the meds that your taking. That way you can be proactive in your care....
Snowflakes gently floating from the sky just dusting the ground. Then it picks up bigger fatter flakes cascading from space at a faster rate. From a dusting to a trace. Then the deluge comes. Oh what joy. Watching everything slow to a crawl, then a stop. Step outside and even with things moving it is quiet. It is a giant muffler the earth is wearing. Causing everything to be muted.To be calm.
User avatar
Spm24
Moderator
 
Posts: 2541
Joined: Wed Aug 17, 2016 10:18 am
Location: Ohio


Return to Medications